# SDR 2008UALA01922

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 38,514 hours, 14,137 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP LIGHT BY FWD COAT CLOSET INOP.  FOUND SHORTED WIRING.  REPLACED LIGHT STRIP CHECKED OK.
